Quasilinear generalized parabolic Anderson model

Abstract : We provide in this work a local in time well-posedness result for a quasilinear generalized parabolic Anderson model in dimension two ∂tu+Δπ(u)=g(u)ξ. The key idea of our approach is a simple transformation of the equation which allows to treat the problem as a semilinear problem. The analysis is done within the setting of paracontrolled calculus.
Document type :
Journal articles
Complete list of metadatas

Contributor : Marie-Annick Guillemer <>
Submitted on : Friday, October 28, 2016 - 2:58:25 PM
Last modification on : Saturday, March 16, 2019 - 2:00:55 AM

Links full text



Ismaël Bailleul, Arnaud Debussche, Martina Hofmanova. Quasilinear generalized parabolic Anderson model. Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2019, 7 (1), pp.40-63. ⟨10.1007/s40072-018-0121-1⟩. ⟨hal-01389489⟩



Record views